Basit öğe kaydını göster

dc.contributor.authorAliyev, Tofig M.en_US
dc.contributor.author‪Ibayev, Elshan Akifen_US
dc.contributor.authorMamedov, Vagif M.en_US
dc.date.accessioned2020-10-02T13:35:02Z
dc.date.available2020-10-02T13:35:02Z
dc.date.issued2014
dc.identifier.citationAliyev, T. M., ‪Ibayev, E. A. & Mamedov, V. M. (2014). On controlled poisson processes. TWMS Journal of Applied and Engineering Mathematics, 4(2), 252-258.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2538
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/88-vol4no2/186
dc.description.abstractWe consider a special class of two-dimensional Markov processes, finding the relationship between transition probabilities of two such classes.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectPoisson processen_US
dc.subjectMultiplicative integralen_US
dc.subjectMarkov chainen_US
dc.titleOn controlled poisson processesen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume4
dc.identifier.issue2
dc.identifier.startpage252
dc.identifier.endpage258
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster

info:eu-repo/semantics/openAccess
Aksi belirtilmediği sürece bu öğenin lisansı: info:eu-repo/semantics/openAccess